Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 139, NWS Mobile, AL

December 20, 2007Greene County, Perry County, Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Dec 20, 2007, 10:35 AM CST for Greene County, Perry County, Wayne County, Mississippi. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 20, 2007, 10:35 AM CST (16:35 UTC)
Expired
Dec 20, 2007, 11:15 AM CST
In force
40 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 104 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 20, 11:05 AM CSTTSTM WND DMGAvera, MSTREES DOWN IN AVERA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 20, 10:01 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 201636
SVRMOB
MSC041-111-153-201715-
/O.NEW.KMOB.SV.W.0139.071220T1635Z-071220T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1035 AM CST THU DEC 20 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
  WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WAYNESBORO...

* UNTIL 1115 AM CST

* AT 1031 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE   
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  ALONG A LINE 
EXTENDING FROM LAUREL TO 8 MILES   SOUTHEAST OF ELLISVILLE TO 
PETAL...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TALLAHALA AND RUNNELSTOWN BY 1040 AM CST...
  STRENGTHFORD AND RHODES BY 1050 AM CST...
  WHISTLER...RICHTON AND MULBERRY BY 1055 AM CST...
  WAYNESBORO...WOODWARDS AND CLARA BY 1105 AM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3141 8847 3129 8869 3128 8915 3143 8915
      3145 8913 3146 8894 3173 8893 3173 8847
TIME...MOT...LOC 1635Z 270DEG 40KT 3165 8905 3151 8907
          3135 8922

$$
1 follow-up statement
000 
WWUS54 KMOB 201658
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1058 AM CST THU DEC 20 2007

MSC041-111-153-201715-
/O.CON.KMOB.SV.W.0139.000000T0000Z-071220T1715Z/
PERRY MS-GREENE MS-WAYNE MS-
1058 AM CST THU DEC 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CST
FOR WAYNE...NORTHWESTERN GREENE AND NORTHERN PERRY COUNTIES...

AT 1057 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF WAYNESBORO 
TO 14 MILES SOUTHWEST OF WAYNESBORO TO 10 MILES NORTHEAST OF NEW 
AUGUSTA...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SMITHTOWN...SAND HILL...PIAVE AND CLARA BY 1105 AM CST...
  WAYNESBORO...WOODWARDS...BOTHWELL AND AVERA BY 1110 AM CST...
  WINCHESTER AND ROBINSON JUNCTION BY 1115 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3173 8847 3141 8847 3129 8869 3129 8911
      3140 8904 3144 8911 3145 8910 3146 8894
      3173 8892
TIME...MOT...LOC 1658Z 270DEG 40KT 3164 8883 3151 8877
          3130 8889

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 4:45 AM CST, 5 hours 50 minutes earlier.

Area forecast discussion, Dec 20, 4:45 AM CST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CST THU DEC 20 2007

.SHORT TERM...(TODAY AND TONIGHT)...THE LATEST SURFACE ANALYSIS
SHOWS A SURFACE LOW OVER CENTRAL OKLAHOMA WITH A WARM FRONT
EXTENDING ALONG THE RED RIVER THEN INTO THE COASTAL PORTION OF THE
FORECAST AREA.  A STRONG SHORTWAVE OVER THE SOUTHERN PLAINS ADVANCES
EASTWARD INTO GEORGIA OVERNIGHT WITH THE SURFACE LOW MOVING TO THE
MISSISSIPPI RIVER VALLEY EARLY THIS EVENING THEN WEAKENING WHILE
MOVING ACROSS THE FORECAST AREA AND THE NORTHERN FLORIDA PENINSULA
OVERNIGHT.  A 50 KNOT 850 MB JET ADVANCES INTO THE WESTERN PORTION
OF THE AREA LATE THIS MORNING THEN SHIFTS ACROSS THE AREA THROUGH
THE LATE AFTERNOON HOURS.  THIS RESULTS IN HIGH HELICITY VALUES NEAR
THE WARM FRONT...BUT THE WARM FRONT HAS DIFFICULTY ADVANCING
NORTHWARD DURING THE DAY DUE TO STRONG HIGH PRESSURE OVER THE
EASTERN STATES...THUS CONSTRAINING THE RISK OF SEVERE CONVECTION TO
OVER THE FAR WESTERN FLORIDA PANHANDLE...EXTREME SOUTHWEST ALABAMA
AND MUCH OF SOUTHEAST MISSISSIPPI...WHICH IS PRECISELY WHERE SPC HAS
A SLIGHT RISK OF SEVERE WEATHER.  THE POTENTIAL FOR SEVERE
CONVECTION IS SUPPORTED BY SURFACE BASED CAPES RISING TO NEAR 1000
J/KG IN THE WARM SECTOR WITH SURFACE BASED CONVECTION TAPPING 0-3 KM
HELICITIES OF UP TO 300 M2/S2.  ABUNDANT MOISTURE RACES INTO THE
REGION RAISING PRECIPITABLE WATER VALUES TO AROUND 1.5 INCHES...AND
TEMPERATURES REMAIN SUFFICIENTLY COOL ALOFT TO KEEP WET BULB ZERO
HEIGHTS NEAR 10 KFT.  ALONG WITH THE POSSIBILITY OF TORNADIC
CONVECTION...THIS SUPPORTS THE POTENTIAL FOR LARGE HAIL AS
WELL...EVEN NORTH OF THE WARM FRONT WHERE CONVECTION WILL BE
ELEVATED.  FOR NOW...WILL MENTION POSSIBILITY OF SEVERE STORMS IN
THE SPC SLIGHT RISK AREA BUT ALSO INCLUDE AN AREA ROUGHLY 50 MILES
NORTH OF THE WARM FRONTS NORTHERN MOST INTRUSION/SPC SLIGHT RISK
AREA DUE TO POTENTIAL FOR LARGE HAIL WITH THE ELEVATED CONVECTION.
/29

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...DEEP LAYER RIDGING BUILDS
ACROSS THE FORECAST AREA ON FRIDAY WITH TEMPERATURES WARMING INTO
THE LOW 70S. AN UPPER TROUGH EJECTS INTO THE CENTRAL PLAINS ON
SATURDAY...DEVELOPING A SFC LOW THAT SENDS A COLD FRONT ACROSS THE
AREA LATE SATURDAY NIGHT INTO EARLY SUNDAY. THIS COLD FRONT WILL
KNOCK TEMPERATURES BACK TO MORE CLIMATOLOGICAL LEVELS FOR LATE
DECEMBER. ANOTHER UPPER TROUGH DIGS INTO THE FOUR CORNERS EARLY NEXT
WEEK AND KEEPS THE WEATHER UNSETTLED ACROSS THE AREA. THE BROAD
SOUTHWESTERLY UPPER LEVEL FLOW AHEAD OF THE UPPER TROUGH WILL
MAINTAIN AT LEAST SMALL CHANCES OF RAIN EACH DAY THROUGH MID WEEK.
THE BEST CHANCES OF RAIN WILL DEPEND ON THE TIMING OF INDIVIDUAL
SHORTWAVES THAT EJECT OUT OF THE TROUGH AND THEY AREA NEARLY
IMPOSSIBLE TO TIME THIS FAR OUT. /13

&&

.MARINE...THE SURFACE LOW OVER SOUTHERN OKLAHOMA ADVANCES EASTWARD
AND MOVES ACROSS THE NORTHERN FLORIDA PENINSULA OVERNIGHT...BRINGING
A WEAKENING COLD FRONT ACROSS THE MARINE AREA.  THE ONSHORE FLOW HAS
ALREADY INCREASES TO EXERCISE CAUTION LEVELS AT 42040 AND CONTINUE
TO INCREASE TO 20-25 KNOTS OVER MUCH OF THE AREA LATER THIS
AFTERNOON.  THE FLOW SUBSIDES QUICKLY THIS EVENING AND SWITCHES TO
THE NORTHWEST OVERNIGHT AS THE WEAKENING SYSTEM EXITS TO THE EAST.
STRONG HIGH PRESSURE OVER THE NORTHEASTERN STATES BUILDS QUICKLY
BACK INTO THE AREA FRIDAY INTO FRIDAY NIGHT WHILE ANOTHER SYSTEM
ADVANCES ACROSS TEXAS...WITH WINDS VEERING AROUND TO THE EAST AND
INCREASING TO AROUND 15 KNOTS.  THIS NEXT SYSTEM EJECTS
NORTHEASTWARD TOWARDS THE GREAT LAKES REGION THROUGH SATURDAY
NIGHT...BRINGING A STRONG COLD FRONT THROUGH THE MARINE AREA SUNDAY
MORNING.  SOUTHEAST WINDS INCREASE TO 15-20 KNOTS ON SATURDAY THEN
SWITCH TO THE NORTHWEST IN THE WAKE OF THE FRONT.  SURFACE RIDGING
BUILDS INTO THE AREA IN THE WAKE OF THE FRONT THROUGH MONDAY...WITH
YET ANOTHER SURFACE LOW DEVELOPING OVER THE NORTHWESTERN GULF IN
RESPONSE TO A WELL DEFINED SOUTHERN STREAM SHORTWAVE SYSTEM.  WINDS
SUBSIDE AND SWING AROUND TO THE EAST ON MONDAY AS THIS NEXT SYSTEM
EVOLVES. /29

&&

.FIRE WEATHER...A RAINY DAY IS EXPECTED ACROSS THE AREA TODAY AS
A WEAK FRONT MOVES ACROSS THE AREA.  HIGH PRESSURE WILL MOVE IN
TONIGHT AND FRIDAY AND DRIER AIR WILL FILTER IN ACROSS THE AREA.
HOWEVER...RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL VALUES
FOR THE NEXT FEW DAYS.  WINDS SHOULD REMAIN BELOW CRITICAL VALUES.
HOWEVER...WIND GUSTS ABOVE 20 MPH CAN BE EXPECTED IN AND AROUND
THUNDERSTORMS. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  51  74  50 / 100  70  00  10
PENSACOLA   68  54  72  52 /  90  90  00  10
DESTIN      67  56  71  56 /  80  90  00  10
EVERGREEN   65  47  71  43 /  90  70  00  10
WAYNESBORO  65  45  73  45 / 100  30  00  10
CAMDEN      62  47  71  44 /  90  50  00  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO MIDNIGHT FRIDAY FOR
     THE FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 11 AM THURSDAY TO 10 PM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...AND COASTAL WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 1 PM THURSDAY TO 8 PM THURSDAY FOR THE
     FOLLOWING ZONES: AND MOBILE BAY.

&&

29/DE
13/JC
Hazardous weather outlook, Dec 20, 6:05 AM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
605 AM CST THU DEC 20 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-202100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
605 AM CST THU DEC 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT.

...THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHEAST
MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE...

A LOW PRESSURE SYSTEM APPROACHING FROM THE PLAINS WILL MOVE ACROSS
THE AREA THIS AFTERNOON INTO THIS EVENING ACCOMPANIED BY PERIODS OF
THUNDERSTORMS.  A WARM FRONT CURRENTLY LOCATED NEAR THE COAST WILL
SHIFT SLOWLY INLAND AS MOIST AND UNSTABLE GULF AIR SPREADS INTO THE
AREA.  THE ATMOSPHERE WILL BE FAVORABLE FOR THE DEVELOPMENT OF
SEVERE THUNDERSTORMS AND POSSIBLY TORNADOES ALONG AND NEAR THE WARM
FRONT WITH THE HIGHEST RISK GENERALLY OVER SOUTHEAST
MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE DURING THE LATE MORNING THROUGH THE EARLY EVENING HOURS.

HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS WITH AMOUNTS OF TWO TO
THREE INCHES POSSIBLE ACROSS EXTREME SOUTHEAST MISSISSIPPI...EXTREME
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.  AN INCH OF
RAIN IN ONE HOUR COULD MAKE FOR POTENTIALLY HAZARDOUS DRIVING
CONDITIONS IN POOR DRAINAGE AREAS...ESPECIALLY IN THE MOBILE AND
PENSACOLA METRO AREAS.

STRONG WINDS OVER THE MARINE AREA THIS AFTERNOON THROUGH THIS
EVENING WILL MAKE FOR HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT.
STRONG WIND GUSTS WILL BE POSSIBLE NEAR THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL BRING
SCATTERED TO NUMEROUS THUNDERSTORMS TO THE AREA ONCE AGAIN SATURDAY
NIGHT INTO EARLY SUNDAY.  THERE IS A POTENTIAL THAT A FEW OF THESE
STORMS COULD BECOME STRONG AS THE FRONT NEARS AND THEN MOVES
THROUGH.  STRONG WINDS OVER THE MARINE AREA AHEAD OF AND IN THE WAKE
OF THE FRONT MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE REQUIRED LATER THIS MORNING THROUGH THIS EVENING.

In the hours before

Special weather statement, Dec 20, 10:21 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1021 AM CST THU DEC 20 2007

ALZ051>053-MSZ067-075-076-201730-
WASHINGTON-CLARKE-CHOCTAW-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...NEW AUGUSTA...WAYNESBORO AND CHATOM...
1021 AM CST THU DEC 20 2007

...A LINE OF STRONG THUNDERSTORMS WILL MOVE INTO AND ACROSS PORTIONS
OF WASHINGTON...CLARKE...CHOCTAW...PERRY...GREENE AND WAYNE COUNTIES
BETWEEN 1030 AM AND NOON CST...

AT 1018 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 22 MILES WEST OF STRENGTHFORD TO 36 MILES
WEST OF BELLEVILLE...AND WAS MOVING EAST AT 60 MPH.

THE PRIMARY THREATS FROM THESE STORMS WILL BE PENNY-SIZED
HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS UP TO
60 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. SEVERE
THUNDERSTORM OR TORNADO WARNINGS WILL LIKELY BE REQUIRED IF STORMS
MAINTAIN THERE CURRENT LEVEL OF INTENSITY.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF ONE TO TWO
INCHES OF RAIN IN AN HOUR...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 11:12 AM CSTSevere Thunderstorm WarningMOBGreene, Wayne48 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.